# SDR USAA001664

- Difficulty date: October 2, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 37,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, TIE CLIP CRACKED .250 INCH AT STA 616, STR 4L.  FABRICATED AND INSTALLED TIE CLIP PER SRM 51-10-02.  (X)
